# SDR ASOA04468

- Difficulty date: June 29, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Climate Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FOLLOWING CLIMB OUT, UPON LEVELING OFF AT APPROX 31,000 FEET, CREW BEGAN NOTICING A SMELL, JET A FUMES COMING THROUGH THE VENTS IN THE COCKPIT ONLY.  AFTER DESCENDING TO 24,000 FEET, CREW ATTEMPTED TO ISOLATE THE SMELL BY SHUTTING DOWN THE LT PACK BUT THE SMELL PERSISTED.  THE AC DIVERTED.  CREW DID NOT DECLARE AN EMERGENCY BUT ALERTED FIRE AND RESCUE AS A PRECAUTION.  AC LANDED SAFELY.  MAINT REMOVED AND REPLACED LT AND RT COALESCER BAGS AND RAN BOTH ENGINES AT ALL POWER SETTINGS FOR 1.5 HOURS IN ADDITION TO USING AUX POWER UNIT BLEEDS.  NO FUEL SMELLS OCCURRED.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
